Noey

542d

Does anyone still have side effects at 5 weeks ok escitaloprám?

advertisement

Top reply
    • Leonibaloni

      505d

      Any psychiatric medication has a recommended trial period of 8 weeks because thats the minimum timeline it takes for most medications to take effect and for side effects to subside. That being said if the side effects are effecting you enough to be unhappy than I would consider a med change

    • JenaK

      542d

      What kind of side effects are you having? The only one I remember was dry mouth and that eventually went away for me!

      • Noey

        542d

        @JenaK some exasperated nervousness and I am still having the need to take deep breaths when I don't need to.

    • keallei

      542d

      My only side effects I remember were exhaustion/excessive tiredness/sleepiness on 10mg so I decided to split them and been on 5mg and the tiredness is now a normal amount and I get the brain “buffer” effects that “filter” out my hyper awareness and help me mood regulate.

    • Leonibaloni

      542d

      The recommended time frame to give a new psychiatrist medication a try is 8 weeks. If after 8 weeks you ate still experiencing side effects, you may want to try a different medication

      • Noey

        542d

        @Leonibaloni thank you!

    • Percival

      542d

      Personally no, but overall I handled getting on the medication pretty well with only one or two days of issues. If you're concerned definitely talk to your doctor or psychiatrist, but make sure you're taking them at a roughly consistent time.

    • Hass

      507d

      I have trouble with medications I general. The escitalopram worked well for me, but only in the second try. The first time I had side effects. The second try, a few years later, I started with a super low dose-2.5mg, and went up slowly to 10mg. I e tolerated this well for about 3 years now. I hope you find success!

    • Leonibaloni

      505d

      Any psychiatric medication has a recommended trial period of 8 weeks because thats the minimum timeline it takes for most medications to take effect and for side effects to subside. That being said if the side effects are effecting you enough to be unhappy than I would consider a med change

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion